# SDR QXEA2014051600415

- Difficulty date: May 8, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SEAT TRACK IS CORRODED OUT OF LIMITS.  REMOVED THE SEAT TRACK IAW SRM 51-42-05, 51-40-15 AND 51-41-00.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-15, SRM 51-42-05 AND AMM 20-10-01-430-801.
